# SDR P5CA9500740

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Sheared
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED T-CHORD AT BS 880, BETWEEN MIDDLE 2 ROLLER TRACKS FORWARD CARGO COMPARTMENT.  REPLACED T-CHORD AND STIFFENERS PER BOEING SRM 51-40-00.
